# SDR DALA2019112006792

- Difficulty date: November 19, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 50,779 hours, 26,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Frm 23
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT FR23 AT STR22L WAS ACCOMPLISHED PER A319 SRM 53-00-11 FIGURE 204 (SUPERSEDED BY TASK 53-00-11-300-042 FOR THIS FRAME SECTION). REQUIRES FOLLOW ON INSPECTIONS PER A319 SRI TASK 53-00- 11-205-017 IIR-53-00-11-2-017-00. THIS INSPECTION REQUIREMENT HAS BEEN REPLACED BY TASK 53-00-11-205-052. REPAIR WAS INSTALLED ON 16-FEB-07 AT 8,241 FLIGHT CYCLES.(REF L/P 2455517). SRM SUPPLEMENTAL INSPECTIONS REQUIRED FOR CONTINUED AIRWORTHINESS. SRM TASK 53-00-11-300-042 REQUIRES SUPPLEMENTAL INSPECTIONS POST REPAIR. ACCOMPLISH SUPPLEMENTAL INSPECTION PER SRM TASK 53-00- 11-205-052 PRIOR TO 60,000FC OR 120,000 FH FROM REPAIR INSTALLATION DATE OF 16-FEB-07.
